# SDR FDEA201606142001

- Difficulty date: June 14, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N967FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26269
- Aircraft time: 54,295 hours, 18,696 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 2024T3063
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE LT FAN COWL LAND HAS WEAR ON SKIN AT 6 O'CLOCK POSITION, 2016-06-14.  R & R  DAMAGED SKIN IAW SRM 54-10-00, FIG 20, SHT 4.
